Volume 33, Number 9, 2019

  1. On the Spectrum of Substitution Vector-Valued Integral Operators, 2555-2560
  2. Zahra Moayyerizadeh

  3. f -Biharmonic Integral Submanifolds in Generalized Sasakian Space Forms, 2561-2570
  4. Fatma Karaca

  5. c−Credibility Measure, 2571-2582
  6. Nebojša M. Ralević, Marija Paunović

  7. Another Class of Warped Product Skew CR-Submanifolds of Kenmotsu Manifolds, 2583-2600
  8. Shyamal Kumar Hui, Tanumoy Pal, Joydeb Roy

  9. On Characterization of Non-Newtonian Superposition Operators in Some Sequence Spaces, 2601-2612
  10. Birsen Sağır, Fatmanur Erdoğan

  11. Some General Families of q-Starlike Functions Associated with the Janowski Functions, 2613-2626
  12. H. M. Srivastava, Muhammad Tahir, Bilal Khan, Qazi Zahoor Ahmad, Nazar Khan

  13. On the Rapidly Convergence in Capacity of the Sequence of Holomorphic Functions, 2627-2633
  14. Kieu Phuong Chi

  15. The Odd Flexible Weibull-H Family of Distributions: Properties and Estimation with Applications to Complete and Upper Record Data, 2635-2652
  16. M. El-Morshedy, M. S. Eliwa

  17. Determination of a Time-Dependent Coefficient in a Wave Equation with Unusual Boundary Condition, 2653-2665
  18. Ibrahim Tekin

  19. Inequalities for the Eigenvalues of the Positive Definite Solutions of the Nonlinear Matrix Equation, 2667-2671
  20. Guoxing Wu, Ting Xing, Duanmei Zhou

  21. Univalence of Certain Integral Operators Involving q-Bessel Functions, 2673-2682
  22. Roberta Bucur, Daniel Breaz

  23. On The Almost Everywhere Statistical Convergence of Sequences of Fuzzy Numbers, 2683-2693
  24. Özer Talo

  25. On Linear Operators for Which TTD Is Normal, 2695-2704
  26. Ramesh Yousefi, Mansour Dana

  27. The Natural Lie Algebra Brackets on Couples of Vector Fields and p-Forms, 2705-2709
  28. Miroslav Doupovec, Jan Kurek, Włodzimierz M. Mikulski

  29. A New Lower Bound for the Smallest Singular Value, 2711-2723
  30. Ksenija Doroslovački, Ljiljana Cvetković, Ernest Šanca

  31. Ideal Analogues of Some Variants of the Hurewicz Property, 2725-2734
  32. Brij K. Tyagi, Sumit Singh, Manoj Bhardwaj

  33. Toughness Condition for a Graph to be All Fractional (g, f, n)-Critical Deleted, 2735-2746
  34. Wei Gao, Weifan Wang, Darko Dimitrov

  35. Embeddings in the Fell and Wijsman Topologies, 2747-2750
  36. Ľubica Holá

  37. Positive Strongly Decreasing Solutions of Emden-Fowler Type Second-Order Difference Equations with Regularly Varying Coefficients, 2751-2770
  38. Aleksandra B. Kapešić, Jelena V. Manojlović

  39. On Concomitants of Ordered Random Variables under General Forms of Morgenstern Family, 2771-2780
  40. Mohamed Said Mohamed

  41. On k-Type Spacelike Slant Helices Lying on Lightlike Surfaces, 2781-2796
  42. Ufuk Öztürk, Emilija Nešović, Esra Betul Koç Öztürk

  43. Generalized Bernstein Type Operators on Unbounded Interval and Some Approximation Properties, 2797-2808
  44. Mohd. Ahasan, Faisal Khan, Mohammad Mursaleen

  45. Improved Algorithms for Computing the Greatest Right and Left Invariant Boolean Matrices and Their Application, 2809-2831
  46. Stefan Stanimirović, Aleksandar Stamenković, Miroslav Ćirić

  47. On I− Deferred Statistical Convergence of Order α, 2833-2840
  48. Hacer Şengül, Mikail Et, Mahmut Işık

  49. Relative Multifractal Box-Dimensions, 2841-2859
  50. Najmeddine Attia, Bilel Selmi

  51. On Operators with Complex Gaussian Kernels over Lp Spaces, 2861-2866
  52. B. J. González, E. R. Negrı́n

  53. Two Scale Defect Measure and Linear Equations with Oscillating Coefficients, 2867-2873
  54. Jelena Aleksić, Stevan Pilipović

  55. Solving Balanced Multi-Weighted Attribute Set Partitioning Problem with Variable Neighborhood Search, 2875-2891
  56. Dušan Džamić, Bojana Ćendić, Miroslav Marić, Aleksandar Đenić

  57. A Result On A Question of Lü, Li and Yang, 2893-2906
  58. Sujoy Majumder, Somnath Saha